# SDR USAA040466

- Difficulty date: August 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 2441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Keelbeam
- Part time: 48,045 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM SKIN CRACKED .5 INCH, KEEL BEAM SKIN STATION 684 RBL 6.  DOUBLER INSTALLED PER SRM 53-60-12 FIG 202.  (M)
